# SDR DLL17970500

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN CABIN AND COCKPIT SMELL OF SULFUR/ELECT. IN REAR OF CABIN AND 1ST CLASS AREA.  SMELL ALSO IN COCKPIT.  SECURED GALLEY POWER AND OPEN OUTFLOW VALVES/SMOKE SEEMED TO CLEAR.  FOUND FWD CHILLER IN B/C GALLEY VENTING BURNT SMELL INTO CABIN.  COLLARED C/B AND FWD TO MCO AND PLAC PER MEL 25-99-06.
